# SDR USAASB99268

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Disc Harged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE FOUND THE LOW LEVEL EMERGENCY LIGHTS ATSEAT ROWS 8 THROUGH 16, LEFT SIDE, FAILED TO TEST.  MAINTENANCE REMOVED AND  REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
